# SDR UALA2010080902887

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 77,198 hours, 12,517 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 43
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAIL IS INTERMITTENTLY DISPLAYED WITH RADAR SELECTED ON.  REPLACED WEATHER RADAR TRANSCEIVER PER MM. OPS NORMAL.
